# SDR ASAA0210368

- Difficulty date: December 5, 2002
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 657377391
- Part serial: L21536
- Condition: Damaged
- Location: Na 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND NR 1 ENGINE COWL AT NACELLE STATION 192.65 WITH AN ELONGATED HOLE.  REMOVED AND REPAIRED DAMAGED AREA PER SRM.  (M)
